Advertisement

Mathematische Annalen

, Volume 230, Issue 1, pp 49–56 | Cite as

Über die Invarianz einer konvexen Menge in bezug auf Systeme von gewöhnlichen, parabolischen und elliptischen Differentialgleichungen

  • Roland Lemmert
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Lemmert, R., Volkmann, P.: Ein Invarianzsatz für Systeme von nichtlinearen elliptischen Differentialgleichungen zweiter Ordnung. ManuskriptGoogle Scholar
  2. 2.
    Redheffer, R., Walter, W.: A differential inequality for the distance function in normed linear spaces. Math. Ann.221, 299–314 (1974)Google Scholar
  3. 3.
    Redheffer, R., Walter, W.: Invariant sets for systems of partial differential equations. I. Parabolic equations. Erscheint in Arch. Rat. Mech. Anal.Google Scholar
  4. 4.
    Walter, W.: Differential and integral inequalities. Ergebnisse der Mathematik und ihrer Grenzgebiete 55. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  5. 5.
    Weinberger, H. F.: Invariant sets for weakly coupled parabolic and elliptic systems. Rendiconti di Matematica 6. Serie8, 295–310 (1975)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Roland Lemmert
    • 1
  1. 1.Mathematisches Institut I der UniversitätKarlsruheBundesrepublik Deutschland

Personalised recommendations